MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1414140-J
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Ischemia (1942); Obstruction/Occlusion (2422)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implantation of the alto abdominal aortic aneurysm stent system on (b)(6) 2022.On (b)(6) 2024, it was reported through a clinical study that the patient presented with right hip and leg claudication and was found to have an occlusion of the right iliac artery.The patient underwent re-intervention, which included a right iliac thrombectomy and a femoral-femoral bypass.The final patient status remains unknown.The final patient status was not made available to endologix.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in accordance with endologix's operating procedures and work instructions.Where possible, endologix makes at least three good-faith efforts to retrieve the device related to the reported adverse event/incident, as well as the associated medical records and imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination required for device identification confirmed that the device was properly manufactured and released in accordance with the device master record.The review confirmed that no manufacturing or processing non-conformities were identified that could have contributed to the reported adverse event/incident.The device was not returned to endologix for evaluation, as it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of the medical records and/or imaging received by endologix shows that the right iliac occlusion with ischemia (claudication) and an additional endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of this complaint could not be determined.No procedure related harms for this complaint were identified.The final patient status was reported to be discharged home on the second post operative day.No further investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key19817598
Report Number3008011247-2024-00085
Device Sequence Number8891715
Product Code MIH
UDI-Device Identifier00850007370220
UDI-Public(01)00850007370220(17)250615(10)FS061522-15
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2025
Device Model NumberTV-IL1414140-J
Device Lot NumberFS061522-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY LOT# FS050222-06.; OVATION IX ILIAC LIMB LOT# FS061622-12.; OVATION PRIME FILL POLYMER LOT# FF021622-03.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale